# SDR DALA2021121707862

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 77,713 hours, 19,517 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 FWD AND AFT LEAF SPRING DID NOT HOLD THE GIRT BAR SLIDER AT 1L AND 1R DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00037: LEAF SPRINGS OF THE GIRT BAR SLIDER AT 1L AND 1R DOOR WERE REPLACED PER B757-200 CMM 25-66-14, REPAIR 2-1. (2053424)
